# SDR UALA2010022600711

- Difficulty date: February 26, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 38,123 hours, 10,080 cycles
- Engine: Pwa PW4052
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Shorted
- Location: Prox Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAKEOFF CONFIGURATION WARNING.  ACP PROX SENSOR WIRING RESISTANCE CHECK FOR S266,S267,S268.  FOUND S267 R & B WIRES SHORTED TO GROUND WITH 27MEG OHM.  ALL OTHER PROX SWITCHES TEST OK.  REPLACED S267, STILL NEEDS CHK GAPS WITH TRUCK TILTED.  MEASURED GAPS USING RIGGING TOOL SPECIFIED  BETWEEN LT & RT TILT SENSORS S267 & S268, GAPS CHECKED WITHIN LIMITS.  ACOMPLISHED PSEU BITE TEST NORMAL IAW FIM 32-09-03 FIG 103. NO FAULTS CODE. TAKEOFF CONFIG WARNING MODULE CARD TEST OK  IAW AMM.
